# SDR R61A2025092700417

- Difficulty date: September 26, 2025
- Submitted: September 28, 2025
- Operation: Air carrier
- Aircraft: N767YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000952
- Aircraft time: 4,057 hours, 3,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003387004
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLES DENTS ON RH FUSEALGE SKIN FRAME 5 THROUGH 13 STRG 12R TO 15R. REMOVED AND REPLACED BOTH SKINS FROM FR 5 TO FR 13, STR 12R - 15R IAW SRM 51-40-08
